Can zoloft cause photo sensitivity?

Question is Closed Report Mark as Favorite

Answers (1)

26 May 2010

Jeannierodas,
Not photosensitivity per se, but it does cause some people to experience blurred vision and/or other visual abnormalities. If this is happening to you, then you need to make your doctor aware of this right away. Hope this helps.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Has anyone using orencia experienced skin sensitivity? I have had the three initial infusions and?

... my skin is warm to the touch and painful when certain clothing is on. I know skin sensitivity is a side effect but will this go away? I am able ...

3 answers 11 Sep 2010

Zoloft - Have not started it taking Zoloft yet. I am scared?

I have had Zoloft for weeks now and I am terrified to take it. My husband thinks I am crazy and my Kids are tired of listening to it. please someone ...

7 answers 4 Dec 2011

I have been on ativan for 22 years. It has destroyed my life. I am trying to taper. I am so scared?

I have chemical sensitivity and cant take anything to help. I just don't know what to do. Nobody understands or wants to help me. I feel like I ...

3 answers 16 Jan 2012

How can I upload a photo of a pill I found in my daughters room it has a number?

The pill is oblong and yellow has 170 on one side the other side has a line on it can anyone tell me what this is I have took a photo of it both sides

1 answer 14 May 2014